MAUDE Adverse Event Report: ST PAUL CADD ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7024-24
Medical Device Problem Codes Fluid/Blood Leak (1250); Mechanical Problem (1384)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Date of Event 12/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
Information was received that during use of this smiths medical cadd administration sets, tube leaking was noticed.It was reported that after removing the tubing, the customer noticed a puddle of product on the floor and this was caused by a leak from a cut (0.5/1 mm) on the tubing.No adverse effects were reported.
 
Event or Problem Description
Additional information was received indicating that there was no injury or clinical consequence observed.
 
Additional Manufacturer Narrative
Other, other text: 12 samples were returned for evaluation.Two of the twelve samples had a leak in the tube.The other ten samples had no faults found during testing.The initial complaint was able to be confirmed by analysis.The costumer reported: after removing the tubing, the user noticed a puddle of product on the floor.This was caused by a leak from a cut (0,5/1 mm) on the tubing." the most probable cause is that the product became damaged after it left the shm facility.The device history record was reviewed and showed that this device met all manufacturing specification for product released for distribution.No issues were identified that would have impacted this event.

Brand Name
CADD ADMINISTRATION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key11273924
Report Number3012307300-2021-00797
Device Sequence Number3440259
Product Code FPA
UDI-Device Identifier10610586019852
UDI-Public10610586019852
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K895046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/17/2025
Device Model Number21-7024-24
Device Catalogue Number21-7024-24
Device Lot Number4010276
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/02/2020
Supplement Date Received by Manufacturer01/05/2021
04/04/2021
Initial Report FDA Received Date02/03/2021
Supplement Report FDA Received Date02/04/2021
04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1